Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 199, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 28, 2007, 7:47 PM EDT for Cumberland County, Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2007, 7:47 PM EDT (23:47 UTC)
- Expired
- Jul 28, 2007, 8:33 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Cumberland County, PA
The radar
The State College radar (KCCX), 96 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:00 PM EDT | TSTM WND DMG | Newville, PA | TREES DOWN BETWEEN NEWVILLE AND PLAINFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 282347 SVRCTP PAC041-290045- /O.NEW.KCTP.SV.W.0199.070728T2347Z-070729T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 747 PM EDT SAT JUL 28 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 845 PM EDT * AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWVILLE...OR 9 MILES WEST OF CARLISLE...AND MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WALNUT BOTTOM AROUND 810 PM EDT... BLOSERVILLE AROUND 815 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 208 AND 221...I-81 BETWEEN MILE MARKERS 34 AND 42. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4025 7748 4012 7754 4007 7733 4027 7720 $$ FORECASTER: DANGELO
2 follow-up statements
000 WWUS51 KCTP 290019 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 818 PM EDT SAT JUL 28 2007 PAC041-290045- /O.CON.KCTP.SV.W.0199.000000T0000Z-070729T0045Z/ CUMBERLAND PA- 818 PM EDT SAT JUL 28 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTH CENTRAL CUMBERLAND COUNTY... AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOSERVILLE...OR 8 MILES WEST OF CARLISLE...MOVING EAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BLOSERVILLE AROUND 835 PM EDT... CARLISLE AND CARLISLE SPRINGS AROUND 845 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 215 AND 225...I-81 BETWEEN MILE MARKERS 41 AND 45. DAMAGING WINDS WERE REPORTED NEAR NEWVILLE AND PLAINFIELD WITH THIS STORM....KNOCKING TREES DOWN. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4028 7736 4019 7739 4013 7727 4029 7712 $$ FORECASTER: DANGELO
000 WWUS51 KCTP 290033 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 833 PM EDT SAT JUL 28 2007 PAC041-290043- /O.CAN.KCTP.SV.W.0199.000000T0000Z-070729T0045Z/ CUMBERLAND PA- 833 PM EDT SAT JUL 28 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUMBERLAND COUNTY IS CANCELLED... THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4028 7736 4019 7739 4013 7727 4029 7712 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:50 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 28, 3:50 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 350 PM EDT SAT JUL 28 2007 .SYNOPSIS... MID/UPR LVL MOISTURE HAS RETURNED TO THE REGION PER THE LATEST WATER VAPOR IMAGERY DESPITE EARLIER SUBSIDENCE/DRYING IN THE WAKE OF COMPACT MID LVL VORTEX CURRENTLY SPINNING NEWD INTO VT/NH/ME. THE INCREASE IN TOTAL COLUMN MOISTURE COMBINED WITH MARGINAL INSTABILITY HAS RESULTED IN WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PA THIS AFTERNOON. LATER FORECASTS SHOW THAT THE LARGE-SCALE TROUGH THAT HAS PERSISTED OVER THE EASTERN US FOR SEVERAL DAYS WILL GRADUALLY LIFT OUT BY EARLY NEXT WEEK WITH WARMER AND DRIER WEATHER IN STORE FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... EASTERN AND SOUTHERN AREAS SAW THE LOW CLOUDS BURN OFF FAST TODAY. NOT SO IN THE CENTRAL MOUNTAINS WHERE THE SUN HAS BEEN SLOW TO ERODE TO COOL LOW-LEVEL AIR. TEMPS ALREADY IN 80S IN SOUTH/SOUTHEAST. EXPECT RAPID RISE IN CENTRAL AREAS AS THE LOW CLOUDS ARE NOW ERODING THOUGH SOME HIGH CLOUDS SLOWING THE PROCESS. THERE ARE NO SIGNIFICANT FEATURES TO TRIGGER THUNDERSTORMS TODAY. PLUS THE RELATIVELY DRIER AIR AND MESO RIDGE FROM THE WAVE THAT WENT BY BEFORE SUNRISE HAVE PUT A DAMPER ON THINGS. CAPE FORECASTS AND SREF SUGGEST SOME ISOLATED STORMS SHOULD DEVELOP. THOSE THAT DO WILL BE SLOW MOVERS. HEAVY RAIN COULD BE AN ISSUE. THE SREF SHOWS ABOUT 30-60 PERCENT CHANCE SHOWERS WITH HIGHEST POPS THIS EVENING AND OVER NIGHT NEAR THE MARYLAND BORDER. THESE POPS ARE HIGHER THAN GUIDANCE VALUES. KEPT HIGHEST POPS FROM SOMERSET COUNTY EASTWARD...CLOSE TO MD BORDER WHERE SREF POPS WERE NEAR LIKELY THIS EVENING. && .SHORT TERM /11 PM THIS EVENING THROUGH SUNDAY NIGHT/... RESIDUAL SHOWERS AND THUNDER POSSIBLE OVERNIGHT. HOPEFULLY QUIETER THAN LAST NIGHT IN CENTRAL AREAS. KEPT HIGHEST WITH LOWERING OVERNIGHT VALUES IN SOUTHERN AREAS. DUE TO HIGH DEW POINTS AND POSSIBLE RAIN INTRODUCED FOG INTO OVERNIGHT FORECAST. SHOWED LESS WIDESPREAD FOG AS SREF AND 12Z GEFS SHOW LOWERING PWAT VALUES. PWAT BOUNDARY SUNDAY IS OVER SSE PA SUGGESTING LOWER POPS ON SUNDAY THAN PREVIOUS FORECASTS. HIGHEST POPS SHOULD BE IN SOUTH-EASTERNMOST AREAS. IT APPEARS THE PWAT VALUES SLOWLY DECREASE AND ARE NEAR NORMAL OVER MOST OF CENTRAL AND WESTERN PA...SHOULD DECREASE POPS. THE LOWER PWAT ARE CONTINUES TO DRAIN IN SUNDAY EVENING AND POPS DECREASE OVERNIGHT INTO EARLY MONDAY. && .LONG TERM /MONDAY THROUGH SATURDAY/... Q-STNRY FNTL BNDRY IS FCAST TO REMAIN NEAR/ALONG THE I-95 CORRIDOR EARLY MONDAY WITH LINGERING SHRA/TSRA MAINLY OVER THE SOUTHEAST 1/2 TO 1/3 OF THE CWA WHERE PRECIPITABLE WATER VALUES /PWATS/ REMAIN ABOVE NORMAL. HAVE PLACED HIGHEST /CHC/ POPS ACROSS THE LWR SUSQ VLY WHICH AGREES WITH THE LATEST MODEL GUIDANCE AND SHORT TERM ENSEMBLE OUTPUT. DECREASED POPS FROM NW TO SE OVERNIGHT MONDAY INTO TUE AS SFC HIGH PRESSURE PUSHES IN FROM THE LOWER GRT LKS. PWATS RETURN TO NORMAL ON TUESDAY AS SFC HI PRES /LOCATED DOWNSTREAM OF PLAINS MID/UPR LVL RIDGE AXIS/ CONTINUES TO SLIDE EWD FROM THE UPR OH VLY...PUSHING THE AFOREMENTIONED Q-STNRY BNDRY FURTHER SOUTH AND EAST INTO THE SRN MID-ATLANTIC STATES/OFFSHORE. ALOFT...PESKY MID/UPR LVL TROF AND ASSOC COOL POOL FINALLY APPEARS TO BE SHUNTED EWD WITH ANOMALOUS H5 HEIGHTS BUILDING EWD ACROSS THE UPR MIDWEST/GRT LKS. MODELS/EPS HAVE TRENDED DRIER COMPARED TO YESTERDAY/00Z RUNS AND THUS HAVE REMOVED POPS FOR TUE. THIS AGREES WITH PREVIOUS LONG TERM THINKING AS PWAT VALUES DROP AOB 1 INCH. TUE-WED SHOULD FEATURE DRY AND WARM CONDS WITH MAX TEMPS TOPPING OUT AOA NORMAL...IN THE LOW/MID 80S WEST TO MID/UPR 80S EAST. HAVE USED MANUAL BLEND OF ENS MOS/GMOS/HPC FOR TEMPS. SFC RIDGE AXIS IS FCAST TO CROSS THE REGION THUR WITH RETURN FLOW SETTING UP FROM THE SW. GEFS INDICATES ABOVE NORMAL HEIGHTS EXTENDING FROM THE UPPER PLAINS AND INTO THE NORTHEAST BY THIS TIME. INCREASING HEAT/HUMIDITY WILL TRANSLATE INTO DAILY SCHC/CHC FOR MAINLY AFTN CONVECTION AND HAVE POPS AOB 25 PCT THUR-SUN. HPC SFC PROGS SHOW A WEAK CLD FNTL BNDRY DROPPING SWD THRU THE STATE FRI-SAT...WHICH MAY ACT AS MORE OF A FOCUS FOR CONVECTION. HOWEVER...TIMING WILL CERTAINLY NEED TO BE RESOLVED AS STILL LOTS OF UNCERTAINTY THIS FAR OUT. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... MOSTLY VFR IN EAST WITH SOME RESIDUAL IFR IN CENTRAL MOUNTAINS THIS AFTERNOON WITH SLOW TO BURN OFF LOW CLOUDS. MOST AREAS SHOULD BE VFR AND MVFR UNTIL PATCHY FLOG AFTER SUNSET LOCALLY PRODUCES IFR AND PATCHY LIFR CONDITIONS. SOME ISOLATED THUNDERSTORMS COULD POSE A HAZARD THIS AFTERNOON AND EVENING. A QUICK RADAR CHECK IS IN ORDER TO ENSURE YOU KNOW WHERE THE STORMS ARE. AT 2 PM THE STORMS WERE DEVELOPING OVER THE SOUTHWEST MOUNTAINS. THESE STORMS SHOULD BE SLOW MOVING BIG RAIN PRODUCERS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/STEINBUGL NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...GRUMM
Hazardous weather outlook, Jul 28, 4:45 AM EDT, 15 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 AM EDT SAT JUL 28 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-290845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 445 AM EDT SAT JUL 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 6:20 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 620 PM EDT SAT JUL 28 2007 PAZ066-282300- LANCASTER- 620 PM EDT SAT JUL 28 2007 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LANCASTER COUNTY... AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES EAST OF MOUNT JOY. THIS STORM IS NEARLY STATIONARY...AND ADDITIONAL THUNDERSTORMS ARE ALSO MOVING IN FROM THE WEST...NEAR MARIETTA. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ALL OF NORTHWESTERN LANCASTER COUNTY CAN EXPECT TO HAVE A THUNDERSTORM BEFORE 7 PM. FORECASTER: DANGELO
Special weather statement, Jul 28, 6:40 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 640 PM EDT SAT JUL 28 2007 PAZ025-282315- BLAIR- 640 PM EDT SAT JUL 28 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR COUNTY... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ALTOONA. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR LAKEMONT AROUND 650 PM AND ALTOONA AROUND 715 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...I-99 BETWEEN MILE MARKERS 27 AND 39...AS WELL AS ROUTE 22. FORECASTER: DANGELO
Special weather statement, Jul 28, 6:45 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 645 PM EDT SAT JUL 28 2007 PAZ036-063-282315- CUMBERLAND-FRANKLIN- 645 PM EDT SAT JUL 28 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND WEST CENTRAL CUMBERLAND COUNTIES... AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF SHIPPENSBURG. THIS STORM IS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR NEWBURG AROUND 650 PM. THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 199 AND 212. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROAD...ROUTE 11. FORECASTER: DANGELO
Local storm report, Jul 28, 7:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT SAT JUL 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 S MANHEIM 40.13N 76.40W
07/28/2007 E0.88 INCH LANCASTER PA PUBLIC
0710 PM TSTM WND DMG 2 S MANHEIM 40.13N 76.40W
07/28/2007 LANCASTER PA PUBLIC
CORN/CROP DAMAGE
&&
MMDLocal storm report, Jul 28, 7:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT SAT JUL 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL YORK 39.96N 76.73W
07/28/2007 E0.75 INCH YORK PA PUBLIC
0540 PM HAIL YORK 39.96N 76.73W
07/28/2007 E0.75 INCH YORK PA PUBLIC
0545 PM TSTM WND DMG 1 SW YORK 39.95N 76.75W
07/28/2007 YORK PA LAW ENFORCEMENT
WIRES DOWN/POWER OUTAGES IN SWRN PART OF YORK CITY
0545 PM HAIL YORK 39.96N 76.73W
07/28/2007 E0.75 INCH YORK PA PUBLIC
0545 PM HAIL YORK 39.96N 76.73W
07/28/2007 E0.88 INCH YORK PA PUBLIC
0710 PM HAIL 2 S MANHEIM 40.13N 76.40W
07/28/2007 E0.88 INCH LANCASTER PA PUBLIC
0710 PM TSTM WND DMG 2 S MANHEIM 40.13N 76.40W
07/28/2007 LANCASTER PA PUBLIC
CORN/CROP DAMAGE
&&
MMDSpecial weather statement, Jul 28, 7:42 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 742 PM EDT SAT JUL 28 2007 PAZ063-290015- CUMBERLAND- 742 PM EDT SAT JUL 28 2007 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN CUMBERLAND COUNTY... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF CARLISLE...MOVING NORTHEAST AT 10 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR BLOSERVILLE AROUND 810 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 219...I-81 BETWEEN MILE MARKERS 27 AND 41. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jul 27, 11:00 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 75 min |
| Jul 28, 5:08 PM EDT | Severe Thunderstorm Warning | CTP | York | 67 min |
| Jul 28, 6:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.